Home Creators Posts Import Register Favorites Logout

Content

Hello dear my patrons,

I'm done taking a certain medication, so I haven't taken it since the day before yesterday! But it comes with withdrawal symptoms. Sometimes I get chattering or dizzy.

This is not the first time this has happened, so my doctor and I know what it will be like.

For a while, I will have more time to lie down. I am not worried because the amount of medication I was originally taking was very small and this is the second time. But I can't predict when it will get hard.

I think my schedule will be unstable for a while. I'm sorry about that XO

Thank you so much for your huge huge support!Have a wonderful weekend!

Tachibana Lita

(I post same thing in our Discord server!)

Files

Comments

Nigel Brown

Thank you for continuing to share your creativity and laughter with the world. We are all better off thanks to you!